| Model Number |
4542 |
| Medical Device Problem Codes |
Failure to Capture (1081); High impedance (1291); High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/12/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
Event or Problem Description
It was reported that this left ventricular (lv) lead exhibited pace impedance measurements of greater than 3,000 ohms.Threshold at 7.5 volts showed no capture.Technical services (ts) noted it sounded like this lv lead was not functioning and had the health care professional (hcp) program the device to right ventricular (rv) only as there were minimum lv outputs, biventricular pacing off and daily measurements off.This lv lead remains implanted at this time.No additional adverse patient effects were reported.